# SDR UPS97825109

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Ws I6.225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SP, RT WING L/E INBD SIDE OF THE STA XOLDI 6.225 RIB, FWD OF THE PNEU DUCT THE INTERCOSTAL IS CRACKED. REMOVED, FABRICATED, AND INSTALLED REPLACEMENT INTERCOSTAL IAW SRM 51-1-21 AND DWG 5769589.
